# SDR SWIA200819458

- Difficulty date: April 4, 2008
- Submitted: April 11, 2008
- Operation: Air carrier
- Aircraft: N945SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7770
- Aircraft time: 13,285 hours, 11,386 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 6681 - RIGHT REAR OVERWING EMERGENCY LIGHT IS INOP.  REPLACED RIGHT MOST AFT OVERWING EMERGENCY LIGHT IAW RJ 200 MM 33-51-21.
